

Illinois HIV Planning Group (ILHPG)/Ryan White Advisory Group Integrated Workshop –Revised Final Agenda
August 24, 2017, 11:00 am-4:00 pm
Memorial Center for Learning and Innovation
1A Auditorium
228 West Miller St., Springfield, IL 62702

11:00 am: Welcome; introduce co-chairs and facilitators, acknowledge moment of silence (5 minutes)

11:05 am: Meeting process; Attendance; Announcements; Updates (15 minutes)

- Meeting process, meeting survey, online discussion board instructions
- Roll call attendance of voting members, announcement of non-voting members and others, including those participating remotely
- Review of agenda and meeting objectives; Announcements

11:20 am: Overview of Concurrence Process and Checklist- (10 minutes)

Janet Nuss, IDPH ILHPG Coordinator, Integrated Planning Group Co-chair

- Questions & Answers, Discussion, Input (5 minutes)
- : NHAS Goal 1 (Reduce New HIV Infections), Goal 2 (Improve Access to HIV Care and Health Outcomes for PLWH), Goal 3 (Reduce HIV-Related Health Disparities); Goal 4 (Achieve a More Coordinated National response to the HIV Epidemic); Steps of the HIV Care Continuum: All
- 11:35 am: Update on Illinois Getting to Zero Plan (20 minutes)

Valerie Johansen, Lake County Health Department/Community Health Center Jolietta Holliman

- Questions & Answers, Discussion, Input (10 minutes)
- : NHAS Goal 1 (Reduce New HIV Infections), Goal 2 (Improve Access to HIV Care and Health Outcomes for PLWH), Goal 3 (Reduce HIV-Related Health Disparities); Goal 4 (Achieve a More Coordinated National response to the HIV Epidemic); Steps of the HIV Care Continuum: All
- 12:05 pm: Overview of Updated Illinois Unmet Need Analysis, HIV Continuum of Care and Presentation of Regional Continua of Care (45 minutes) Fangchao Ma, IDPH, HIV Section Epidemiologist
 - __ Questions & Answers, Discussion, Input (10 minutes)
 - : NHAS Goal 1 (Reduce New HIV Infections), Goal 2 (Improve Access to HIV Care and Health Outcomes for PLWH), Goal 3 (Reduce HIV-Related Health Disparities); Goal 4 (Achieve a More Coordinated National response to the HIV Epidemic); Steps of the HIV Care Continuum: All

1:00 pm: Overview of NHAS Indicators and Illinois Progress in 2017 (25 minutes)

Livia Navon, IDPH, CDC Career Epidemiology Field Officer

Patricia Murphy, IDPH, HIV Evaluation Administrator

- __ Questions & Answers, Discussion, Input (10 minutes)
- : NHAS Goal 1 (Reduce New HIV Infections), Goal 2 (Improve Access to HIV Care and Health Outcomes for PLWH), Goal 3 (Reduce HIV-Related Health Disparities); Goal 4 (Achieve a More Coordinated National response to the HIV Epidemic); Steps of the HIV Care Continuum: All

1:35 pm: Break (15 minutes)

1:50 pm: Brief Overview of Updates to Integrated Plan: Prioritized Populations for Prevention; Risk Group Definitions; Guidance for Approved Prevention Interventions and Strategies; 2017 Illinois HIV Resource Inventory - (20 minutes)

Janet Nuss, IDPH ILHPG Coordinator, Integrated Planning Group Co-chair

- Questions & Answers, Discussion, Input (10 minutes)
- : NHAS Goal 1 (Reduce New HIV Infections), Goal 2 (Improve Access to HIV Care and Health Outcomes for PLWH), Goal 3 (Reduce HIV-Related Health Disparities); Goal 4 (Achieve a More Coordinated National response to the HIV Epidemic); Steps of the HIV Care Continuum: All
- 2:20 pm: Summary of 2018 Prevention Grant Application/Budget and Their Linkage to/Alignment with Integrated Plan Priorities (40 minutes)

 Curt Hicks, IDPH HIV Prevention Administrator
 - : NHAS Goal 1 (Reduce New HIV Infections), Goal 2 (Improve Access to HIV Care and Health Outcomes for PLWH), Goal 3 (Reduce HIV-Related Health Disparities); Goal 4 (Achieve a More Coordinated National response to the HIV Epidemic); Steps of the HIV Care Continuum: All
 - Questions & Answers, Discussion, Input (10 minutes)
- 3:10 pm: Concurrence Discussion and Vote if Needed (15 mins)
- 3:25 pm: Discussion/Vote on Draft IHIPC Bylaws, Procedures Which Have Been Vetted and Gone through Public Comment Process (15 minutes)
- 3:40 pm: Overview of Membership Plans for 2018 and Formal Opening of New Member Recruitment (10 minutes)

Janet Nuss, IDPH ILHPG Coordinator, Integrated Planning Group Co-chair

Jeffrey Maras, IDPH HIV RW Part B Administrator, Integrated Planning Group Co-chair

- 3:50 pm: Public Comment Period/Parking Lot/Announcements (10 minutes)
- 4:00 pm: Adjourn

Planning Group presentations/ discussions are designed to be centered on Planning Group functions/processes and the goals/ indicators of the National HIV/AIDS Strategy (NHAS) and/or the steps of the HIV Care Continuum. This symbol, followed by its description, indicates the focus of the presentation in relation to NHAS or the HIV Care Continuum.